| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Eye Pain (4467)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with dry eyes, burning pain.The lens was exchanged for another lens model 05 months 10 days following the initial procedure.Clinical reason for explant was mentioned as mechanical complications of iol.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).